MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS; BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, Y-Adapter, Endotracheal

AVANOS MEDICAL INC. AVANOS; BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, Y-Adapter, Endotracheal
Model Number 197
Medical Device Problem Codes Gas/Air Leak (2946); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2026
Type of Reportable Event Malfunction

Brand Name
AVANOS
Common Device Name
BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, Y-Adapter, Endotracheal
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S de RL de CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key25849491
Report Number8030647-2026-00051
Device Sequence Number16047836
Product Code BSY
UDI-Device Identifier20889483563691
UDI-Public(01)20889483563691(10)1561171
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number197
Device Catalogue Number197
Device Lot Number1561171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown